Show simple item record

dc.contributor.author D. en_US
dc.contributor.author J. D. en_US
dc.contributor.author T. P. en_US
dc.date.accessioned 2012-04-23T14:55:36Z
dc.date.available 2012-04-23T14:55:36Z
dc.date.issued 2014-01-03 en_US
dc.identifier http://dx.doi.org/10.1007/s10623-012-9635-0 en_US
dc.identifier.citation Ghinelli , D , Key , J D & McDonough , T P 2014 , ' Hulls of codes from incidence matrices of connected regular graphs ' Designs, Codes and Cryptography , vol 70 , no. 1-2 . , 10.1007/s10623-012-9635-0 en_US
dc.identifier.other PURE: 175967 en_US
dc.identifier.other dspace: 2160/7822 en_US
dc.identifier.uri http://hdl.handle.net/2160/7822
dc.description.abstract The hulls of codes from the row span over F_p, for any prime p, of incidence matrices of connected k-regular graphs are examined, and the dimension of the hull is given in terms of the dimension of the row span of A+kI over F_p, where A is an adjacency matrix for the graph. If p = 2, for most classes of connected regular graphs with some further form of symmetry, it was shown in P. Dankelmann, J. D. Key, and B. G. Rodrigues, 'Codes from incidence matrices of graphs', Des. Codes Cryptogr. (To appear, 2012), that the hull is either {0} or has minimum weight at least 2k-2. Here we show that if the graph is strongly regular with parameter set (n,k,lambda,mu), then, unless k is even and mu is odd, the binary hull is non-trivial, of minimum weight generally greater than 2k-2, and we construct words of low weight in the hull; if k is even and mu is odd, we show that the binary hull is zero. Further, if a graph is the line graph of a k-regular graph, k>2, that has an l-cycle for some l>2, the binary hull is shown to be non-trivial with minimum weight at most 2l(k-2). Properties of the p-ary hulls are also established. en_US
dc.relation.ispartof Designs, Codes and Cryptography en_US
dc.subject Incidence matrix en_US
dc.subject Graph en_US
dc.subject Code en_US
dc.subject Hull en_US
dc.subject Permutation decoding en_US
dc.subject 05B05 en_US
dc.subject 05C38 en_US
dc.subject 94B05 en_US
dc.title Hulls of codes from incidence matrices of connected regular graphs en_US
dc.contributor.pbl Institute of Mathematics & Physics (ADT) en_US
dc.contributor.pbl Algebraic Combinatorics en_US


Files in this item

Aside from theses and in the absence of a specific licence document on an item page, all works in Cadair are accessible under the CC BY-NC-ND Licence. AU theses and dissertations held on Cadair are made available for the purposes of private study and non-commercial research and brief extracts may be reproduced under fair dealing for the purpose of criticism or review. If you have any queries in relation to the re-use of material on Cadair, contact is@aber.ac.uk.

This item appears in the following Collection(s)

Show simple item record

Search Cadair


Advanced Search

Browse

Statistics